# SDR YENA2022070800659

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N988JT
- Make and model: Airbus A321-231
- Aircraft serial: 07956
- Aircraft time: 18,377 hours, 3,608 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSA320742
- Part serial: 20651
- Condition: Failed
- Location: 8dg1
- Part time: 18,377 hours, 3,608 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#723, JFK-LAX. 'CAPTAIN FORWARD SIDE WINDOW SHATTERED UPON ARRIVAL AT LAX JETBLAST FROM UAL 787 BLAST; REMOVED AND REPLACED CAPT FWD SLIDING WINDOW PANEL PER AMM 56-12-11. OPS CHECK AND SEALING CHECK NORMAL PER AMM 56-12-11.'
